# SDR REXA2018012300070

- Difficulty date: January 23, 2018
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,161 hours, 15,423 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CABIN O2 MASKS AT SEATS 4DC, 8DC, AND 10DC HAVE 2 EA MASKS DAMAGED. REMOVED AND INSTALLED SERVICABLE
RT SIDE CABIN O2 MASK AT SEATS 4DC, 8DC AND 10DC, OPS TEST GOOD IAW AMM35-21-09-400-801-A01 AND
35-20-00-710-803-A01.
